# SDR UIEA2018061501161

- Difficulty date: June 15, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,702 hours, 19,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS RIGHT SIDE WINDOW. PERFORMED OPERATIONAL CHECK IAW AMM 30-41-00, OPS CHECK GOOD AT THIS TIME.
